It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Oman on April 26, 2000 at 00:41:23:

In Reply to: No Diagnosis, or Help... posted by J.Bennett on April 25, 2000 at 23:40:23:

: Your condition sounds like one called cholinergic urticaria - hives when your body temperature changes, or even exercise induced urticaria (maybe even anaphylaxis). If it is the former, an antihistamine on a regular basis can be helpful, but you may need to try differnt ones. Perhaps your doctor would try Zyrtec - sometime you need a higher dose than the usual 1x/day. It may be worthwhile to see someone who could do an exercise test and actually see what your symptoms are. I would definitely pursue a good specialist for this one.


Follow Ups

All times are GMT -7. The time now is 03:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!